MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW 56MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW 56MM; SCREW,FIXATION,BONE
Model Number 214.560
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date that during an open reduction internal fixation (orif) of the left elbow on (b)(6) 2020, while placing a synthes 4.5 cannulated screw, the screw delaminated while placing the screw into the patient's elbow.The procedure was successfully completed with no surgical delay.There was no patient consequence reported.This complaint involves one (1) device.This is report 1 of 1 for (b)(4).

Brand Name
4.5MM CORTEX SCREW 56MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9958913
Report Number2939274-2020-01820
Device Sequence Number11488195
Product Code HWC
UDI-Device Identifier10886982154255
UDI-Public(01)10886982154255
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214.560
Device Catalogue Number214.56
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date04/14/2020
Patient Sequence Number1
Patient Age11 YR
Patient Weight49